# SDR ASAA2018101026430

- Difficulty date: October 9, 2018
- Submitted: October 10, 2018
- Operation: Air carrier
- Aircraft: N517AS
- Make and model: Boeing 737890
- Aircraft serial: 35197
- Aircraft time: 37,836 hours, 11,204 cycles
- System (JASC): 2210 · Autopilot System
- Part: Circuit Breaker
- Part number: BACC18AD5
- Condition: Tripped
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AUTO PILOT B INOP. GROUNDED - YES. FOUND AFCS B ENGAGE INTERLOCK CIRCUIT BREAKER AT P6-2 B4 OPEN - ACCOMPLISHED CIRCUIT BREAKER RESET PROCEDURE PER AMM 20-60-01-860-801 - NO DEFECTS NOTED.
